JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Special Right Jacobson Radicals for Right Near-rings
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 4,  2014, pp.595-606
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.4.595
 Title & Authors
Special Right Jacobson Radicals for Right Near-rings
Rao, Ravi Srinivasa; Prasad, Korrapati Siva;
  PDF(new window)
 Abstract
In this paper three more right Jacobson-type radicals, , are introduced for near-rings which generalize the Jacobson radical of rings, . It is proved that is a special radical in the class of all near-rings. Unlike the known right Jacobson semisimple near-rings, a -semisimple near-ring R with DCC on right ideals is a direct sum of minimal right ideals which are right R-groups of type-, . Moreover, a finite right -primitive near-ring R with eRe a non-ring is a near-ring of matrices over a near-field (which is isomorphic to eRe), where e is a right -primitive idempotent in R.
 Keywords
 Language
English
 Cited by
 References
1.
G. L. Booth and N. J. Groenewald, Special radicals of near-rings, Math. Japonica, 37(4)(1992), 701-706.

2.
G. L. Booth, N. J. Groenewald, and S. Veldsman, A Kurosh-Amitsur prime radical for near-rings, Comm. Algebra, 18(9)(1990), 3111-3122. crossref(new window)

3.
K. Kaarli, On Jacobson-type radicals of near-rings, Acta Math. Hungar., 50(1987), 71-78. crossref(new window)

4.
G. Pilz, Near-rings, revised ed., North-Holland, Amsterdam, 1983.

5.
R. Srinivasa Rao and K. Siva Prasad, Hereditary right Jacobson radicals of type-1(e) and 2(e) for right near-rings, submitted for publication.

6.
R. Srinivasa Rao and K. Siva Prasad, A radical for right near-rings: The right Jacobson radical of type-0, Int. J. Math. Math. Sci., 2006(16)(2006), 1-13, Article ID 68595.

7.
R. Srinivasa Rao and K. Siva Prasad, Two more radicals for right near-rings: The right Jacobson radicals of type-1 and 2, Kyungpook Math. J., 46(4)(2006), 603-613.

8.
R. Srinivasa Rao and K. Siva Prasad, Right semisimple right near-rings, Southeast Asian Bull. Math., 33(6)(2009), 1189-1205.

9.
R. Srinivasa Rao, K. Siva Prasad, and T. Sinivas, Kurosh-Amitsur right Jacobson radical of type-0 for right near-rings, Int. J. Math. Math. Sci., 2008(1)(2008), 1-6, Article ID 741609.

10.
R. Srinivasa Rao, K. Siva Prasad, and T. Sinivas, Kurosh-Amitsur right Jacobson radicals of type-1 and 2 for right near-rings, Result. Math., 51(3-4)(2008), 309-317. crossref(new window)

11.
R. Srinivasa Rao, K. Siva Prasad, and T. Sinivas, Hereditary right Jacobson radical of type-0(e) for right near-rings, Beitr. Algebra Geom., 50(1)(2009), 11-23.

12.
S. Veldsman, Modulo-constant ideal-hereditary radicals of near-rings, Quaest. Math., 11(3)(1988), 253-278. crossref(new window)